04-28-2002, 06:56 PM #1
thermogenics and caffine and the heart
thermogenics and caffine and the heart,just wondering how does it effect the heart in a negative way? what problems can it cause?
04-28-2002, 07:09 PM #2
04-28-2002, 07:50 PM #3
Caffeine will increase your heart rate, I know that much. I'm assuming by thermogenics you mean the use of ephedrine or clenbuterol . All I could say is that it cranks the heart up, raises blood pressure, and slightly increases the body temperature. If you have heart disease or something, I wouldn't advise taking it, but to take for it's fat-burning effects, I don't think it is that big a deal. I mean that doesn't mean to take like 50 of them at one time or something, or to take them for a long period of time. It's best to listen to your body, if you take it, and it feels like your heart is about to blow out of your chest, don't take it again.
04-28-2002, 07:54 PM #4
if one has a irregular heart beat or heart murmor(SPELLING BAD) would it still be wise to cycle,even at a lower dose than one has attempted? not sure whats going on but i bet its the coffee i been drinking 3-4cups a day sometimes a extra like a large from dunkin donuts,so thats probably what gave me abnormal readings with the EKG cause doc said i was nervous and stuff than took another test where u lay down and its like a ultrasound (ECHOGRAM) i think thats what its called,so guys in your opinion how does coffee effect the heart ,im thinking its the caffine i am gonna stop the coffee and maybe il get a different reading......?
NOTE - I STILL HAVENT JUICED BUT THE CYCLE I WAS PLANNING WAS
test/eq 400mg 10weeks , dbol 25mg 4weeks.....
04-28-2002, 08:06 PM #5
04-28-2002, 10:33 PM #6
Doofy I would lay off the caffeine and see what happens. i can drink one cup and i am fine, but anymore than and it jacks me up. i am currently taking xenadrine, not with coffee, and i get no sides. i think we all react differently to caffeine. justmy .02
04-29-2002, 06:26 AM #7
Even with those heart problems, I don't see caffeine as a big problem. Start popping some Clen , Xen, and Ephedrine, then it might pose more of a risk. You might just be tensing up at the Doc's office for some reason too. Last time I went, I had abnormally high blood pressure, but I'm sure it was because I was friggin nervous as hell about this "one" thing. And I've never read anything on here that says cycling with an irregular heartbeast or heart murmur can produce adverse side effects. But I'm not 100% sure, so it's always best to ask a Doctor about these things.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)